Relationships between confidence intervals for the ratio of two variances of independent normal distributions

Molinska, Anna, Molinski, Krzysztof, Molińska, Anna, Moliński, Krzysztof . Communications in Statistics: Theory and Methods 1988. 17 :925-933

Locate this article in:

Bibtex

@article{CIS-79982,
  Author = {Molinska, Anna and Molinski, Krzysztof and Molińska, Anna and Moliński, Krzysztof},
  Title = {Relationships between confidence intervals for the ratio of two variances of independent normal distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {17},
  Year = {1988},
  Pages = {925--933},
  Keywords = {$F$-distribution}
}

Similar articles